MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. SURFACER® INSIDE-OUT®; REVERSE CENTRAL VENOUS RECANALIZATION SYSTEM

MERIT MEDICAL SYSTEMS INC. SURFACER® INSIDE-OUT®; REVERSE CENTRAL VENOUS RECANALIZATION SYSTEM
Catalog Number 600200/C
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 09/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
In a literature article (puppala et al., 2025), customer reports " an adverse event associated with the surfacer system was identified in a 2025 u.S.Case report.A patient suffered a cardiac arrest during or following surfacer procedure.Details of resuscitation and patient outcome were not specified in the abstract but were temporally linked to the device use.".
 
Additional Manufacturer Narrative
The suspect medical device has not been returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.No lot number was provided; thus, the device history record could not be reviewed and a search of the complaint database could not be performed.

Brand Name
SURFACER® INSIDE-OUT®
Common Device Name
REVERSE CENTRAL VENOUS RECANALIZATION SYSTEM
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key23645279
Report Number1721504-2025-00624
Device Sequence Number15979503
Product Code QJH
UDI-Device Identifier00884450762158
UDI-Public00884450762158
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number600200/C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown